# SDR SWAA2022012661391

- Difficulty date: January 14, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT OVERHEAD BINS POSITIONS 14LH; 17LH; 24LLH AND EXIT SIGN AT BIN 18 LH. ; EMERGENCY LIGHTS INOP AT OVERHEAD INS POSITIONS 14LH; 17LH; 24LLH AND EXIT SIGN AT IN 18 LH. / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT M1690 POSITION AS PER AMM 33-51-06-960-805.PERFORMED INSTALLATION TEST FOUND NORMAL.; [02] VERIFIED STEP 1; [03] REMOVED AND REPLACED BATTERY PACK AT M1690 AS PER REF B737-AMM-33-51-06-960-805. INSTALLATION TEST NORMAL AT POSITIONS 14LH; 17LH; 24LH AND EXIT SIGN AT BIN 18LH.; [04] VERIFIED CORRECTION IN STEP 3
